MathSciNet Relay Station
MathSciNet bibliographic data
MR60126 36.0X
De Giorgi, Ennio Osservazioni relative ai teoremi di unicità per le equazioni differenziali a derivate parziali di tipo ellittico, con condizioni al contorno di tipo misto. (Italian) Ricerche Mat. 2 (1953), 183–191 (1954).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement